# SDR REXA2019102301554

- Difficulty date: October 12, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N146PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15146
- Aircraft time: 28,690 hours, 20,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 98463011
- Condition: Worn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"INITIAL INSPECTION: WAVINESS SCUFF PLATES AT FWD BAGGAGE BAY CUT-OUT.(CCD)
"SCUFF PLATES AT FWD BAGGAGE BAY CUT-OUT WERE REMOVED, PER EXCESSIVE DAMAGE WILL BE REPLACED AND NEW SCUFF PLATES AT FWD BAGGAGE BAY CUTOUT WILL BE INSTALLED UNDER CARD 900-53-900-125 STEP 28                    
"

"
